# SDR ASOA2013071708705

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FWD INBD AND AFT INBD FLOOR STRUCTURE MOUNT PLATES AT FS 295 AND 315 RBL 5 CORRODED AND FWD OTBD MOUNT PLATE AT FS 285 RBL 36 CORRODED. REPAIRED IAW EO 601R38669 AND 51-42-06 & 51-42-10.
